# SDR FDEA201810222969

- Difficulty date: October 22, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 90,869 hours, 37,482 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 604508
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1481, X75.50 SEAT TRACK FLANGE HAD CORROSION.  REMOVED THE CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-70-00.  FABRICATED A NEW SEAT TRACK REPAIR SPLICE.  INSTALLED THE REPAIR IAW SRM 53-70-00, PAGE3.  MAJOR REPAIR.
